U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

What are side effects of tecfidera

A 67-year-old female asked:
Dr. Walter Husar
Neurology 33 years experience
Based on the safety: Data in the clinical trial, there no major concerns voiced, so the medication is relatively "safe".
Dr. Bennett Machanic
Neurology 52 years experience
See comments: In my experience, about 25-30% of patients are unable to tolerate drug due to nausea, vomiting and/or diarrhea. Some flushing issues, but less freque... Read More
Dr. Olav Jaren
Neurology 19 years experience
Dimethyl fumarate: The answer depends on what is considered a serious side effect. It is pretty safe. Blood count monitoring is important with this medicine. Most sid... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 51-year-old male asked:
Dr. Stuart Hickerson
Family Medicine 32 years experience
Tecfidera: Interesting pharmokinetics for this drug as it is eliminated 60 percent from respiration and the rest fecal and renal. The medication has been shown ... Read More
A 50-year-old female asked:
Dr. Martin Raff
Infectious Disease 56 years experience
Multiple sclerosis: Tecfidera is said to significantly reduce measures of disease activity, including relapses and development of brain lesions, as well as to slow disabi... Read More
A 39-year-old female asked:
Dr. Bennett Machanic
Neurology 52 years experience
Not usually: This is a brand new medicine on the market for relapsing-remitting ms, and has yet to be widely employed. So far, main issues involve flushing, nause... Read More
A female asked:
Dr. Julie Abbott
Preventive Medicine 45 years experience
If I understand your: question, you have PML--clearly a very rare and debilitating viral disease--and your are wondering if anything can "reverse" it. My understanding is t... Read More
A 34-year-old male asked:
Dr. Ajay Acharya
A Verified Doctoranswered
A US doctor answeredLearn more
Depends..: What does your E stand for ? If it stands for Enema ...it is ok. If for Ecstacy...not a good idea.
A 39-year-old female asked:
Dr. Bennett Machanic
Neurology 52 years experience
VERY DIFFERENT: Entirely different chemical classes, with distinct different mechanisms of action, and outcome data. Both seem safe, Copaxone (glatiramer) tho is inj... Read More
A 38-year-old female asked:
Dr. John Barbuto
Specializes in Neurology
Reasonable, but...: It is a reasonable question; but, the answer is not that simple, maybe. I suggest you look at the National Multiple Sclerosis Society web site, where... Read More
A 21-year-old female asked:
Dr. Ayman Omar
Specializes in Neurology
A year: Generally speaking once a year would be a good approach.. of course much sooner if there is clinical deterioration/ progression.
A 21-year-old female asked:
Dr. Galina Nikolskaya
Neurology 11 years experience
Not a problem: you should be fine being off Tecfidera for 4 days. chances of you experiencing MS relapse in that short of a time frame are minimal and there is no ne... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership